MAUDE Adverse Event Report: AVID MEDICAL HALYARD CLEANING & CUTTING TRAY; GENERAL SURGERY TRAY (KIT)

AVID MEDICAL HALYARD CLEANING & CUTTING TRAY; GENERAL SURGERY TRAY (KIT)
Model Number LLOF1500-15
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report is not available for evaluation.Upon completion of the investigation, a follow-up report will be filed.All information reasonably known as of 07apr2023 has been included in this medical device report.O&m halyard, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21 cfr 803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.Device not returned.
 
Event or Problem Description
Avid medical received a complaint on 03/10/23 originated by 1047429-2023-00002 stating that scalpels in our procurement packs are breaking in the middle of the scalpel due to brittle handles.No injury was reported to either patient or health care personnel.This kit is used for tissue procurement from a deceased donor.Avid medical is the manufacturer of a custom procedure tray - ref llof1500-15 cleaning & cutting tray that includes the following component: scalpel #21 disposable, vendor ref 6000cst-21 supplied by myco medical supplies inc.
 
Additional Manufacturer Narrative
A definitive root cause could not be established as the defect device was not returned by the customer for evaluation.The scalpel manufacturer niraj industries pvt.Ltd was made aware of this issue.The complaint component 5311876 scalpel was a substitution for the regular scalpel included in the customer convenience kit.Avid medical performed an inspection which found that the this substitute scalpel was bendable near the middle where the customer experienced breaking and the blade is slightly more narrow than the one the customer was accustomed to.This component will no longer be provided as a substitution for the customer's preferred scalpel component within this convenience kit.Should additional information be obtained, a follow-up health authority report will be provided.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that o&m halyard, inc.Product is defective or caused serious injury.

Brand Name
HALYARD CLEANING & CUTTING TRAY
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
AVID MEDICAL
9000 westmont drive
toano VA 23188
Manufacturer (Section G)
AVID MEDICAL
9000 westmont drive
toano VA 23168
Manufacturer Contact
nichole early
1 edison drive
alpahretta, GA 30005
8287820529
MDR Report Key16701832
Report Number1047429-2023-00002
Device Sequence Number3666989
Product Code LRO
UDI-Device Identifier10809160339633
UDI-Public10809160339633
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLLOF1500-15
Device Catalogue NumberLLOF1500-15
Device Lot Number1542740
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2023
Supplement Date Received by Manufacturer04/04/2023
Initial Report FDA Received Date04/07/2023
Supplement Report FDA Received Date04/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown